RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gladkov, A V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:75
Abstract pages:243
Full texts:90
References:38
E-mail:

http://www.mathnet.ru/eng/person20983
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/640617

Publications in Math-Net.Ru
2000
1. A. V. Gladkov, V. V. Dmitrieva, R. A. Sharipov, “Some nonlinear equations reducible to diffusion-type equations”, TMF, 123:1 (2000),  26–37  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 123:1 (2000), 436–445  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019